New soliton solutions of the generalized Zakharov equations using He’s variational approach

Articles > Article · 2011

Authors: Yasir KHAN, Naeem FARAZ, Ahmet YILDIRIM

Applied Mathematics Letters, Journal Indexed in SCI Expanded, International, WoS, 2011, vol 24, pp 965-968

DOI: 10.1016/j.aml.2011.01.006

Summary

In this paper, we obtain new soliton solutions of the generalized Zakharov equations by the well-known He's variational approach. The condition for continuation of the new solitary solution is obtained. (C) 2011 Elsevier Ltd. All rights reserved.

View details